Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/230Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Lažetić, Nebojša L. | |
| dc.creator | Đorđević, Olivera | |
| dc.date.accessioned | 2023-05-12T09:54:09Z | - |
| dc.date.available | 2023-05-12T09:54:09Z | - |
| dc.date.issued | 2002 | |
| dc.identifier.issn | 0025-5165 | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/230 | - |
| dc.description.abstract | We prove the estimate (formula), where 2 LT = p LT bes and sigma(x,f),sigma'(x,f) are the partial sums of spectral expansions of a function f(x)cBV(G), corresponding to arbitrary non-negative self-adjoint extensions of the operators Cmi=-u''+q(x)u, Cu= -u" + q(x)u (xcG) respectively; the operators are defined on an arbitrary bounded interval G C R. | en |
| dc.publisher | Društvo matematičara Srbije, Beograd | |
| dc.rights | openAccess | |
| dc.rights.uri | https://creativecommons.org/licenses/by/4.0/ | |
| dc.source | Matematički vesnik | |
| dc.title | An Lp estimate for the difference of derivatives of spectral expansions arising by one-dimensional schrodinger operators | en |
| dc.type | article | |
| dc.rights.license | BY | |
| dc.citation.epage | 131 | |
| dc.citation.issue | 3-4 | |
| dc.citation.other | 54(3-4): 125-131 | |
| dc.citation.spage | 125 | |
| dc.citation.volume | 54 | |
| dc.identifier.fulltext | http://prototype2.rcub.bg.ac.rs/bitstream/id/811/226.pdf | |
| dc.identifier.rcub | conv_5 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | With Fulltext | - |
| item.grantfulltext | open | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
Google ScholarTM
Check
This item is licensed under a Creative Commons License
